MathSciNet Relay Station
MathSciNet bibliographic data
MR840636 (88b:03067) 03D50 (03C62 03H15)
McLaughlin, T. G. Some properties of $\forall\exists$ models in the isols. Proc. Amer. Math. Soc. 97 (1986), no. 3, 495–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement